# SDR AU010354

- Difficulty date: April 5, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT VERTICAL BEAM WEB OF NOSE WHEEL STRUCTURE CRACKED FROM INSULATION BLANKET STUD HOLE AT BS 320. FOUND DURING INSPECTION IAW EI 747-053-0041 REV5.
